# SDR 04FDEA00052

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727-200
- Aircraft serial: 21178
- Aircraft time: 45,456 hours, 35,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE, HAT SECTION UNDER LAV DOOR IS EXFOLIATED.  REMOVED HAT SECTION IAW SRM 51-30-2.  FABRICATED NEW HAT SECTION PER SRM 57-10-1 FROM 60-8088/18, B/N 0000519140 & MST0010249.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED NEW HAT SECTION IAW SRM 51-30-2.
